# SDR FDEA202311100001

- Difficulty date: November 10, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786325116200
- Part serial: FH1553
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 SLAT "D" NOSE SKIN EXTERNAL SURFACE FOUND CREASED AT TRACK RIB 1 LWR   SECTION  ACCOMPLISHED THE FLUSH REPAIR AT TRACK RIB 1 I.A.W FEDEX EA NO:T6-5750-T0377059 P1, SEQ   NO:775, TITLE:WING - FLIGHT SURFACES - LH #1 SLAT - 02EA CREASE LINES FOUND ON INBOARD   UPPER SKIN AT TRACK RIB 1 AND JACK RIB 1 LOCATION  "MAJOR REPAIR"
